0
We're unable to sign you in at this time. Please try again in a few minutes.
Retry
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
Retry
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......
RSS Email Alerts
Please Wait... Processing your request... Please Wait.

Original Investigation | 
Chien-Yi Yang, BS; Chi-Hua Chen, MS; Shin-Tarng Deng, MS; et al.
JAMA Intern Med. 2015;175(9):1550-1557. doi:10.1001/jamainternmed.2015.3536.

Perspective | 
Vinod E. Nambudiri, MD, MBA
JAMA Intern Med. 2014;174(11):1724-1725. doi:10.1001/jamainternmed.2014.4026.

Editor's Correspondence | 
Jai Chakrabarti, MD
Arch Intern Med. 2003;163(21):2652. doi:10.1001/archinte.163.21.2652-a.

Commentary | 
Lawrence J. Brandt, MD, MACG
Arch Intern Med. 2003;163(11):1277-1281. doi:10.1001/archinte.163.11.1277.

Clinical Observation | 
Mar Masiá, MD; Félix Gutiérrez, MD; Araceli Jimeno, MD; et al.
Arch Intern Med. 2002;162(4):474-476. doi:10.1001/archinte.162.4.474.

Editor's Correspondence | 
Sandrine Boivin, MD; Magali Ségard, MD; Frédéric Piette, MD; et al.
Arch Intern Med. 2000;160(12):1869. doi:.

Editor's Correspondence | 
Marc R. Matthews, MD; Daniel M. Caruso, MD; Bradley J. Phillips, MD; et al.
Arch Intern Med. 1999;159(18):2225. doi:.

Sign in

Purchase Options

• Subscribe to the journal
• Rent this article ?

A free personal account provides

• Free current issues on The JAMA Network Reader
• Free quizzes on The JAMA Network Challenge
• Commenting and personalized alerts
Related JAMA Internal Medicine Collections
From The JAMA Network
JAMA Oncology
Review  | 
Toxic Effects of Sorafenib in Patients With Differentiated Thyroid Carcinoma Compared With Other Cancers
Gary W. Jean, PharmD; Rene M. Mani, PharmD; Aliza Jaffry, PharmD; et al.
JAMA Dermatology
Observation  | 
Sorafenib-Induced Eruption Mimicking Erythema Multiforme
Dominique C. Pichard, MD; Adela R. Cardones, MD; Emily Y. Chu, MD, PhD; et al.
JAMA Dermatology
Observation  | 
Cutaneous Vasculopathy as an Adverse Effect of the Anti–Vascular Endothelial Growth Factor Agent Axitinib
Veronica J. Shi, BA; Anjela Galan, MD; Ian D. Odell, MD, PhD; et al.
JAMA Dermatology
Observation  | 
Unilateral Axillary Toxic Erythema of Chemotherapy in a Patient With Previous Axillary Lymph Node Dissection Implications for Pathophysiology and Therapy
Alyssa Yeager, BA; Sasha Stephen, MD; Amy Forrestel, MD; et al.